Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Quasi-exceptional sets and equivariant coherent sheaves on the nilpotent cone


Author: Roman Bezrukavnikov
Journal: Represent. Theory 7 (2003), 1-18
MSC (2000): Primary 20G99
DOI: https://doi.org/10.1090/S1088-4165-03-00158-4
Published electronically: January 9, 2003
MathSciNet review: 1973365
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A certain $t$-structure on the derived category of equivariant coherent sheaves on the nil-cone of a simple complex algebraic group is introduced by the author in the paper Perverse coherent sheaves (the so-called perverse $t$-structure corresponding to the middle perversity). In the present note we show that the same $t$-structure can be obtained from a natural quasi-exceptional set generating this derived category. As a consequence we obtain a bijection between the sets of dominant weights and pairs consisting of a nilpotent orbit, and an irreducible representation of the centralizer of this element, conjectured by Lusztig and Vogan (and obtained by other means by the author in the paper On tensor categories attached to cells in affine Weyl groups, to be published).


References [Enhancements On Off] (What's this?)

  • [AB] Arkhipov, S., Bezrukavnikov, R., Perverse sheaves on affine flags and Langlands dual group, preprint, math.RT/0201073.
  • [BBD] Beilinson, A., Bernstein, J., Deligne, P., Faisceaux pervers, Analysis and topology on singular spaces, I (Luminy, 1981), 5-171, Astérisque, 100, Soc. Math. France, Paris, 1982. MR 86g:32015
  • [BGS] Beilinson, A., Ginzburg, V., Soergel, W., Koszul duality patterns in representation theory, J. Amer. Math. Soc. 9 (1996), no. 2, 473-527. MR 96k:17010
  • [B1] Bezrukavnikov, R., On tensor categories attached to cells in affine Weyl groups, preprint, math.RT/001008, to appear in ``Representation Theory of Algebraic Groups and Quantum Groups,'' Advanced Studies in Pure Math.
  • [B2] Bezrukavnikov, R., Perverse coherent sheaves, preprint, math.AG/0005152.
  • [B3] Bezrukavnikov, R., Perverse sheaves on affine flags and nilpotent cone of the Langlands dual group, preprint, math.RT/0201256.
  • [BK] Bondal, A., Kapranov, M., Representable functors, Serre functors, and reconstructions, Izv. Ak. Nauk, 35 (1990). MR 91b:14013
  • [Br] Broer, A., Line bundles on the cotangent bundle of the flag variety, Invent. Math. 113 (1993), 1-20. MR 94g:14027
  • [Br1] Broer, A., A vanishing theorem for Dolbeault cohomology of homogeneous vector bundles, J. Reine Angew. Math., 493 (1997) pp. 153-169. MR 99e:32052
  • [Br2] Broer, A., Decomposition varieties in semisimple Lie algebras, Can. J. Math. 50 (5) (1998), 929-971. MR 99k:14077
  • [CG] Chriss, N., Ginzburg, V., Representation Theory and Complex Geometry, Birkhäuser, Boston-Basel-Berlin, 1997. MR 98i:22021
  • [De] Deligne, P., La conjecture de Weil, II, Publ. IHES 52 (1980), 137-252. MR 83c:14017
  • [Dem] Demazure, M., A very simple proof of Bott's theorem, Invent. Math. 33 (1976), no. 3, 271-272. MR 54:2670
  • [G] Gaitsgory, D., Construction of central elements in the affine Hecke algebra via nearby cycles, Invent. Math. 144 (2001), 253-280. MR 2002:14072
  • [Gi] Ginzburg, V., Perverse sheaves on a Loop group and Langlands' duality, preprint, alg-geom/9511007.
  • [Ha] Hartshorne, R., ``Algebraic geometry'' Graduate Texts in Mathematics, No. 52. Springer-Verlag, New York-Heidelberg, 1977. MR 57:3116
  • [Hi] Hinich, V., On the singularities of nilpotent orbits, Israel J. Math. 73 (1991), 297-308. MR 92m:14005
  • [K] Kostant, B., Lie group representations on polynomial rings, Amer. J. Math. 85 (1963) 327-404. MR 28:1252
  • [L] Lusztig, G., Cells in affine Weyl groups, IV, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 36 (1989), no. 2, 297-328. MR 90k:20068
  • [MV] Mirkovic, I., Vilonen, K., Perverse Sheaves on affine Grassmannians and Langlands Duality, Math. Res. Lett. 7 (2000), no. 1, 13-24 (see also preprint math.AG/9911050). MR 2001h:14020
  • [O] Ostrik, V., On the $K$-theory of the nilpotent cone, preprint, math.AG/9911068.
  • [Pa] Panyushev, D., Rationality of singularities and the Gorenstein property for nilpotent orbits, Funct. Anal. Appl. 25 (1991), 225-226. MR 92i:14047
  • [P] Positselskii, L., private communication.
  • [PS] Parshall, B., Scott, L., Derived categories, quasi-hereditary algebras, and algebraic groups, preprint, 1987.
  • [V] Verdier, J.-L., Des catégories dérivées des catégories abéliennes, Astérisque 239 (1996). MR 98c:18007

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99

Retrieve articles in all journals with MSC (2000): 20G99


Additional Information

Roman Bezrukavnikov
Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60208
Email: bezrukav@math.northwestern.edu

DOI: https://doi.org/10.1090/S1088-4165-03-00158-4
Received by editor(s): February 15, 2002
Received by editor(s) in revised form: July 31, 2002
Published electronically: January 9, 2003
Additional Notes: The author is supported by the NSF grant DMS0071967, and by the Clay Mathematical Institute
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society